Translator Disclaimer
2013 Common Fixed Point Theorems for Nonlinear Contractive Mappings in Dislocated Metric Spaces
Yijie Ren, Junlei Li, Yanrong Yu
Abstr. Appl. Anal. 2013(SI01): 1-5 (2013). DOI: 10.1155/2013/483059

Abstract

In 1986, Matthews generalized Banach contraction mapping theorem in dislocated metric space that is a wider space than metric space. In this paper, we established common fixed point theorems for a class of contractive mappings. Our results extend the corresponding ones of other authors in dislocated metric spaces.

Citation

Download Citation

Yijie Ren. Junlei Li. Yanrong Yu. "Common Fixed Point Theorems for Nonlinear Contractive Mappings in Dislocated Metric Spaces." Abstr. Appl. Anal. 2013 (SI01) 1 - 5, 2013. https://doi.org/10.1155/2013/483059

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1272.54042
MathSciNet: MR3035273
Digital Object Identifier: 10.1155/2013/483059

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top